| Catalog Number |
03.620.061 |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from synthes reports an event in united kingdom as follows: it was reported on february 2, 2023, that the torque was found to be out of tolerance, when an onsite test was done.No patient involvement.This report is for one (1) t-handle w/ratchet-wrench+w/torq limit 1.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device available for evaluation: complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Initial reporter occupation: reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H3, h6: the subject device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h4: manufacture date added.H3, h4, h6: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the t-handle w/ratchet-wrench+w/torq limit 1, exhibits signs of normal use.No cosmetic defects were observed on the surface of the device.A dimensional inspection was not performed as it is not applicable to the complaint condition.A functional test was performed using torque meter ez-torq lll torque analyzer.Specifications were reviewed for the device, and it was determined that the measured torque was within the specified range.The device is performing within specification.The complaint condition was not replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the observed condition of the t-handle w/ratchet-wrench+w/torq limit 1 would not contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Device history lot part # 03.620.061.Synthes lot # 6652121.Supplier lot # 6652121.Release to warehouse date:30 dec 2011.Supplier: (b)(4).No ncr's generated during production.Device history review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.